Comportement asymptotique d’un modèle à commutation de la prolifération du Typha - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Revue Africaine de Recherche en Informatique et Mathématiques Appliquées Year : 2012

Asymptotic Analysis of a switching system of Typha proliferation

Comportement asymptotique d’un modèle à commutation de la prolifération du Typha

Abstract

In this paper we propose a mathematical model of the Typha growth and analyse its stability. The model that we plan to study describes the dynamics of the plant population. The theoretical study of this model determines the key factors of the Typha proliferation. We present the analysis of equilibrium solutions and lead a study of their local stability.This constitutes a first step towards a more detailed study of the nonlinear dynamics of this model.
Fichier principal
Vignette du fichier
Vol.15.pp.101-122.pdf (992.64 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01299493 , version 1 (07-04-2016)

Identifiers

Cite

Mamadou Lamine Diagne, Papa Ibrahima Ndiaye, Mary Teuw Niane, Tewfik Sari. Comportement asymptotique d’un modèle à commutation de la prolifération du Typha. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2012, Volume 15, 2012, pp.101-122. ⟨10.46298/arima.1960⟩. ⟨hal-01299493⟩
241 View
750 Download

Altmetric

Share

Gmail Facebook X LinkedIn More